# SDR DLL19982534

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 16171971
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING LOWER SKIN WAS FOUND WITH A 1.25 INCH LONG CRACK BETWEEN FASTENER HOLES AT THE END OF STRINGER 16 (OWS 130).  THE CRACK WAS ROUTED OUT OF THE SKIN AND REPAIRED WITH AN   ALUMINUM DOUBLER AND TRIPLER PER ER/A 366221-14, REV A.
